Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking telvas. Started feeling constipation. Is this due to telvas?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions

I am taking Telvas 40 medicine for one and half year, I am feeling constipation regularly.
please advice whether it is due to Telvas or any other reason is there. My age is 40
Posted Wed, 17 Apr 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 14 minutes later

Welcome to Helathcare Magic.

Telvas 40 mg doesn't cause constipation, may be we should look in to the some other cause for your problem. I advise you to consult your physician to find out the exact cause of your problem.

Theses are the possible causes of constipation:
1. Irregular timings of food
2. Eating food with low dietary fibre
3. Less water intake
4. lack of physical activity
5. thyroid problems
6. Some B.P medications like calcium channel blockers (not Telvas).

If you have any further doubts, write back to us.

DR. Sivayogi
Above answer was peer-reviewed by
Follow-up: Taking telvas. Started feeling constipation. Is this due to telvas? 19 hours later
I feel pain during disposal without bleeding, after that itching is there. I take stool softner whenever it is required. it gets normal for some days. then it occur again.
Answered by Dr. Venkat Sivayogi 2 hours later
Welcome back,

If you have pain while passing stools, we should also rule out possibility of anal fissure. Anal fissure is again commonly seen in constipated patients.

In your case, it seems to be a functional constipation either due to decreased water intake or decreased intake of fiber food / lack of physical activity.

You need to get examined by a general surgeon. It gives better clarification after you are examined directly.

If you have any further questions, write back to us,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor